Hi @wintersun I haven’t found anything to relieve the giddiness and balance problems I’m afraid. I have seen a neurologist and an ENT specialist, one told me I was having vestibular migraines, the other that it was migranous neuralgia 🤷♀️ . I was offered 10mg of Amitryptaline but know from previous experience that it is highly sedative to me so have declined it. The giddiness, balance problems, low mood and brain fog have been pretty consistent since I started on the Letrozole so I guess I will have to see if they abate as my body gets used to it or maybe I’ll just get used to the symptoms. I’m retired so I can do nothing on the days it’s really bad. I’m utterly disgusted that you have to wait over two years for an appointment though. Completely unacceptable. The neurologist that I saw said that he thought that Amitryptaline was such a useful drug that it should be put in the water supply. As I say, I am amongst the 30% of the population on whom it has a highly sedative effect (so thank goodness they DON’T put it in the water supply!). Perhaps you could discuss it with your GP whilst you wait to see the neurologist and see if you can trial it yourself. It may be that it is not compatible with the cancer drug you are taking but it is worth a conversation with your doctor perhaps?
... View more